You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Vector Bundles with Holomorphic Connection Over a Projective Manifold with Tangent Bundle of Nonnegative Degree
Proceedings of the American Mathematical Society
Vol. 126, No. 10 (Oct., 1998), pp. 2827-2834
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/119077
Page Count: 8
You can always find the topics here!Topics: Mathematical vectors, Tangents, Mathematical theorems, Homomorphisms, Mathematical manifolds, Curvature, Differential operators, Topological theorems, Algebra
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
For a projective manifold whose tangent bundle is of nonnegative degree, a vector bundle on it with a holomorphic connection actually admits a compatible flat holomorphic connection, if the manifold satisfies certain conditions. The conditions in question are on the Harder-Narasimhan filtration of the tangent bundle, and on the Neron-Severi group.
Proceedings of the American Mathematical Society © 1998 American Mathematical Society